# SDR 96ZZZX1197

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64319
- Make and model: Boeing 727231
- Aircraft serial: 20052
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LGA - FLT 300 - DURING APPROACH WHEN LANDING GEAR EXTENDED, NLG DID NOT EXTEND.  CYCLED LANDING GEAR.  LUBRICATED NLG TRUNNION, BEARINGS AND DRAG BRACE.  NLG OPERATION THEN CHECKED NORMAL.  CHECK C-2 - 1-18-96 - MCI.
